Translator Disclaimer
April 2004 On roughness indices for fractional fields
Albert Benassi, Serge Cohen, Jacques Istas
Author Affiliations +
Bernoulli 10(2): 357-373 (April 2004). DOI: 10.3150/bj/1082380223

Abstract

The class of moving-average fractional Lévy motions (MAFLMs), which are fields parameterized by a d-dimensional space, is introduced. MAFLMs are defined by a moving-average fractional integration of order H of a random Lévy measure with finite moments. MAFLMs are centred d-dimensional motions with stationary increments, and have the same covariance function as fractional Brownian motions. They have H-d/2 Hölder-continuous sample paths. When the Lévy measure is the truncated random stable measure of index α, MAFLMs are locally self-similar with index \widetilde{H} =H -d/2+d/ α. This shows that in a non-Gaussian setting these indices (local self-similarity, variance of the increments, Hölder continuity) may be different. Moreover, we can establish a multiscale behaviour of some of these fields. All the indices of such MAFLMs are identified for the truncated random stable measure.

Citation

Download Citation

Albert Benassi. Serge Cohen. Jacques Istas. "On roughness indices for fractional fields." Bernoulli 10 (2) 357 - 373, April 2004. https://doi.org/10.3150/bj/1082380223

Information

Published: April 2004
First available in Project Euclid: 19 April 2004

zbMATH: 1062.60052
MathSciNet: MR2046778
Digital Object Identifier: 10.3150/bj/1082380223

Rights: Copyright © 2004 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.10 • No. 2 • April 2004
Back to Top